# SDR USVA10957

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305VA
- Make and model: Boeing 737247
- Aircraft serial: 19606
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 6573750
- Condition: Cracked
- Location: Lt Wing
- Component: 6545412
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SPOILER HAS A 2 INCH CRACK ON TOP OF TRAILING EDGE.  REPAIRED SPOILER PER SRM 51-40-6.  (M)
